# SDR AALA20110721TUL10

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 35,260 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED STATION 207, LONGERON 15 LEFT.  INSTALLED STRAP AT STATION 207 LONGERON 15 PER AARD 53-10-00-11.
